MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS DMC GMBH DIGITALDIAGNOST 4.1 HIGH PERFORMANCE; SOLID STATE X-RAY IMAGER (FLAT PANEL/DIGITAL IMAGER)

PHILIPS MEDICAL SYSTEMS DMC GMBH DIGITALDIAGNOST 4.1 HIGH PERFORMANCE; SOLID STATE X-RAY IMAGER (FLAT PANEL/DIGITAL IMAGER)
Model Number DIGITALDIAGNOST 4.1 HIGH PERFORMANCE
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient step plate on the entire tripod had broken off at the back.The device was in clinical use and there was no harm to the patient or user.
 
Additional Manufacturer Narrative
Reference id: (b)(4).Digitaldiagnost r4x is an x-ray system for digitally controlled fluoroscopy and radiography.For anatomies larger than the detector size, the system can acquire a series of images that are combined using the image stitching software.To support patient positioning during these examinations, a patient support for stitching is provided.The patient support includes a folding footboard connected to the frame by hinges and a gas spring.The footboard can be folded and secured for transportation.Philips received a complaint on digitaldiagnost r4x indicating that the patient step plate on the entire tripod had broken off at the back.The device was in clinical use and there was no harm to the patient or user.The remote service engineer (rse) reviewed the complaint and reproduced the reported issue.The field service engineer (fse) subsequently inspected the patient support and confirmed that the mounting on the retaining plate had detached and the cast iron mounting section was fractured.Due to the nature of the damage, the retaining plate and gas spring assembly could not be repaired.The patient support for stitching was replaced, and functional testing confirmed that the device met specifications and was returned to service.A good faith effort (gfe) was completed with the fse to further clarify the failure.The fse confirmed that the malfunction was not caused by user misuse or external impact.The gas spring remained functional.The mounting bracket on the underside of the base plate had fractured together with the surrounding material.Review of the photographs provided by the fse did not indicate evidence of external impact or overload.Based on the technical assessment performed by the research and development team, the most probable failure mechanism was progressive structural degradation of the mounting area following long term service.Considering the installation date of 2016 and more than ten years of field use, the condition is attributed to age related material degradation and cumulative structural wear, which gradually reduced the load bearing capacity of the mounting interface until fracture occurred.The affected unit is an older design incorporating a single gas spring configuration, which results in higher localized loading at the mounting interface during long term use.The current design incorporates two gas springs and an improved mounting structure to provide better load distribution and enhanced long-term robustness.Based on the available information and the technical investigation, the reported event was caused by progressive structural degradation of the mounting area due to long-term age-related material degradation and cumulative structural wear, resulting in fracture of the mounting interface.The defective patient support for stitching was replaced, functional testing confirmed normal operation, and the device was returned to service.

Brand Name
DIGITALDIAGNOST 4.1 HIGH PERFORMANCE
Common Device Name
SOLID STATE X-RAY IMAGER (FLAT PANEL/DIGITAL IMAGER)
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM  22335
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM   22335
Manufacturer Contact
dusty leppert
100 park avenue, suite 300
orange village, OH 44122
MDR Report Key25663720
Report Number3003768251-2026-100014
Device Sequence Number10406452
Product Code MQB
UDI-Device Identifier00884838065321
UDI-Public(01)00884838065321
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K141736
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIGITALDIAGNOST 4.1 HIGH PERFORMANCE
Device Catalogue Number712031
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2026
Initial Report FDA Received Date06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown